田贵贤

基本信息Personal Information

副教授 硕士生导师

性别 : 男

毕业院校 : 电子科技大学

学历 : 博士研究生毕业

学位 : 博士学位

在职信息 : 在岗

所在单位 : 数理与信息工程学院

入职时间 : 2009年07月01日

教师其他联系方式Other Contact Information

邮箱 :

扫描关注

个人简介Personal Profile

田贵贤    部门:浙江师范大学代数与组合研究所

职称:副教授    职务:

学历:博士      学术职务:学术型导师

E-mailguixiantian@126.com

主讲课程

《高等代数》、《高等数学》、《离散数学》、《概率统计》、《线性规划》等

学术兴趣及主要研究方向

图的谱理论、矩阵的数值特征理论

科研项目

1. 边改变对图的能量影响和有向图的能量问题(11126258),国家自然科学基金数学天元项目,2012.01-2012.12,主持,已结题

2. 图的能量中的若干问题研究LY12A01006),浙江省自然科学基金项目,2012.01-2013.12,主持,在研

3. 关于图的能量的相关问题研究(Y201120835),浙江省教育厅科研项目,2011.10-2013.10,主持,已结题

4. 图的标号及相关问题研究(11271334),国家自然科学基金项目,2013.01-2016.124/10,在研

5. 关于图的Laplacian能量的研究(Y201225862),浙江省教育厅科研项目,2012.10-2014.103/4,在研

发表论文和著作

1. Gui-Xian Tian, Shu-Yu Cui, On upper bounds for the energy of digraphs, Linear Algebra Appl., (2013), to appear, (SCI)

2. 崔淑玉,田贵贤, 有向图反能量的一个注记,数学学报,(2013) 录用 (一级)

3. Gui-Xian Tian, Ting-Zhu Huang, Shu-Yu Cui, Sharp upper bounds for the largest Laplacian eigenvalue of mixed graphs, Ars Comb., (2013) , to appear, (SCI)

4. Shu-Yu Cui, Gui-Xian Tian, The signless Laplacian spectrum of the (edge) corona of two graphs, Utilitas Math., 88 (2012) 287-297. (SCI)

5. Shu-Yu Cui, Gui-Xian Tian, The spectrum and the signless Laplacian spectrum of coronae, Linear Algebra Appl., 437 (2012) 1692-1703. (SCI)

6. Gui-Xian Tian, Ting-Zhu Huang, Bounds for the (Laplacian) spectral radius of graphs with parameter α, Czech. Math. J., 62 (2012) 567-580. (SCI)

7. Shu-Yu Cui, Gui-Xian Tian, A note on inclusion intervals of matrix singular values, J. App. Math., 2012 (2012) 1-8. (SCI)

8. Shu-Yu Cui, Gui-Xian Tian, On the sum of powers of the signless Laplacian eigenvalues of graphs, J. Combin. Math. Combin. Comput., 81 (2012) 243-255. (EI)

9. Gui-Xian Tian, Ting-Zhu Huang, Shu-Yu Cui, Bounds on the Algebraic Connectivity of Graphs, Adv. Math. (China), 41(2) (2012) 217-224. (一级)

10. Jingjing Guo, Gui-Xian Tian, Yuehua Bu, A lower bound on the forth largest signless Laplacian eigenvalue of graphs, J. Math. Study45 (2012) 9-15. (MR2951894)

11. Gui-Xian Tian, On the skew energy of orientations of hypercubes, Linear Algebra Appl., 435 (2011) 2140-2149. (SCI)

12. Shu-Yu Cui, Gui-Xian Tian, On Perrron complement of irreducible nonnegative P(P0)-matrices, Proceedings of the Sixth International Conference of Matrices and Operators, 2 (2011) 49-52.

13. Gui-Xian Tian, Ting-Zhu Huang, Inequalities for the Minimum Eigenvalue of M-matrices. Electron. J. Linear Algebra, 20 (2010) 291-302. (SCI)

14. Shu-Yu Cui, Gui-Xian Tian, A new upper bound on Laplacian energy of a graph, Proceedings of the ninth International Conference on Matrix Theory and Its Applications, 3 (2010) 185-188.

15. Gui-Xian Tian, An improved upper bound on the distance energy of graphs, Proceedings of the 9th International Conference on Matrix Theory and Its Applications 1 (2010) 257-260.

16. Gui-Xian Tian, Ting-Zhu Huang, Shu-Yu Cui, The digraphs and inclusion intervals of matrix singular values, Numer. Linear Algebra Appl. 16 (2009) 677-687. (SCI)

17. Gui-Xian Tian, Ting-Zhu Huang, Bo Zhou, A note on sum of powers of the Laplacian eigenvalues of bipartite graphs, Linear Algebra Appl., 430 (2009) 2503-2510. (SCI)

18. Gui-Xian Tian, Ting-Zhu Huang, Shu-Yu Cui, Convergence of generalized AOR iterative method for linear systems with strictly diagonally dominant matrices, J. Comput. Appl. Math., 213 (2008) 240-247. (SCI)

19. Ting-Zhu Huang, Gu-Fang Mou, Gui-Xian Tian, Zhongshan Li, Di Wang, Subdirect sums of P(P0)-matrices and totally nonnegative matrices, Linear Algebra Appl., 429 (2008) 1730-1743. (SCI)

20. Gui-Xian Tian, Ting-Zhu Huang, Shu-Yu Cui, Closure properties of generalized ultrametric matrices, Adv. Math. (China), 37(5) (2008) 591-601. (一级)

21. Gui-Xian Tian, Ting-Zhu Huang, A new upper bound on the largest Laplacian eigenvalue of weighted graphs. Proceedings of the Eighth International Conference on Matrix Theory and Its Applications (2008) 235-237. (ISTP: BIJ70)

22. Ting-Zhu Huang, Gui-Xian Tian, Shu-Yu Cui, On Schur complements of doubly diagonally dominant matrices and H-matrices, Inter. Math. Forum 19 (2007) 919-928. (MR2333429)

23. Gui-Xian Tian, Ting-Zhu Huang, Completions of doubly negative matrix patterns with omitting some diagonal positions. Proceedings of the 14th Conference of International Linear Algebra Society (2007) 268-271. (ISTP: BGY35)


  • 教育经历Education Background
  • 工作经历Work Experience
  • 研究方向Research Focus
  • 社会兼职Social Affiliations